# SDR 2008UALA00508

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 25,986 hours, 3,475 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: S475W0013
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN IS LOW.  SUSPECT LOW DUE TO PRE FLIGHT CHECKS.  SERVICED CREW OXYGEN BOTTLE. ACFT OK FOR SERVICE.
